# SDR 99ZZZX1175

- Difficulty date: March 4, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Hartzl HCE4A3A
- System (JASC): 6111 · Propeller Blade Section
- Part: Erosion Shield
- Part number: D5133
- Condition: Debonded
- Location: Propeller Blade
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EROSION SHIELD ON BLADE NR 1 DEBONDED.  DISASSEMBLED AND CLEANED PROPELLER, INSTALLED NEW EROSION SHIELD, AND OVERHAULED BLADE NR 1.
